# SDR AALA20120426028

- Difficulty date: April 19, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 62,371 hours, 21,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200356
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MID FLAP UPPER SURFACE DENTED CLUSTER IN THE CENTER.  ACCOMPLISHED BONDED REPAIR PER SRM 57-53-01.
